MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 MBT REV TRAY TRL W/STEM SZ2.5; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 MBT REV TRAY TRL W/STEM SZ2.5; KNEE INSTRUMENT/TRIAL
Catalog Number 229435125
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104); Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the orange ring was not present.Stem would not stay connected to mbt revision tray.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative

Brand Name
MBT REV TRAY TRL W/STEM SZ2.5
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6849590
Report Number1818910-2017-24244
Device Sequence Number13469667
Product Code LXH
UDI-Device Identifier10603295113430
UDI-Public10603295113430
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229435125
Device Lot NumberH0109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer08/26/2017
10/02/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date09/11/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1